Alert archive / Texas / Tornado Warnings in 1995
Tornado Warning 75, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 3, 1995, 10:28 PM CDT for Hardeman County, Texas. It was in force for 32 min.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Jun 3, 1995, 10:28 PM CDT (03:28 UTC)
- Expired
- Jun 3, 1995, 11:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Norman, OK
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Hardeman County, TX
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1738 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
TTAA00 KOKC 040327
TOROKC
TXC197-040400-
BULLETIN - EBS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OKLAHOMA CITY OK
1028 PM CDT SAT JUN 03 1995
THE NATIONAL WEATHER SERVICE IN OKLAHOMA CITY HAS ISSUED A
TORNADO WARNING EFFECTIVE UNTIL 1100 PM CDT FOR PEOPLE IN THE
FOLLOWING COUNTIES
IN NORTHERN TEXAS
NORTHERN HARDEMAN
INCLUDING THE FOLLOWING LOCATIONS
GOODLETT AND ACME.
AT 1028 PM CDT DOPPLER RADAR INDICATED A DEVELOPING TORNADO 5
MILES NORTHWEST OF GOODLETT.
THE TORNADO WAS MOVING EAST AT 25 MPH.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE
HARD TO SEE. TAKE COVER NOW. A BASEMENT OFFERS THE BEST
PROTECTION. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER IN A
SMALL INTERIOR ROOM SUCH AS A CLOSET ON THE LOWEST FLOOR. YOU
MAY ONLY HAVE A FEW SECONDS. ABANDON CARS AND MOBILE HOMES FOR
A REINFORCED BUILDING OR GET INTO A DITCH OR CULVERT. REMAIN
UNDER COVER UNTIL YOU ARE CERTAIN THE STORM IS PAST.
CHURCHILL
LAT...LON 3427 9969 3429 9997 3454 9999 3438 9947What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 3, 3:25 PM CDT, 7 hours 3 minutes earlier.
Area forecast discussion, Jun 3, 3:25 PM CDT, 7 hours 3 minutes before
FPUS3 KOKC 032023
AFDOKC
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OKLAHOMA CITY OK
325 PM CDT SAT JUN 3 1995
UPR LOW REMAINS OVR NERN UT WITH SVRL SHTWVS ROTATING TWD FA. ONE WV
MOVG NEWD THRU NM WITH ANOTHER ONECOMING INTO WRN AZ. SFC BNDRY ACRS
SCNTL OK WHICH WL LKLY FOCUS CNVCTV DVLPMNT. ANOTHER FEATURE OF INTEREST
IS CNVTV-INDUCED VORT MAX BTWN CDS AND LTS WHICH IS BARELY CRAWLING EWD
ALG BDNRY. EXPCT MAIN PCPN AREA OF INITIATE IN TX PNHDL AND MV INTO WRN
ZNS THIS EVENG. ALSO PSBL THAT CNVTN WL FORM E OF CNVTV VORT IN SCNTRL
ZNS...BUT THIS AREA HAS STGR CAP AND WONT GET AS MUCH SFC HEATING AS
FURTHER W. WL ISSUE FFA FOR MOST OF WRN OK...BUT AREA MAY NEED TO BE
EXTNDD FURTHER E IF CNVTN REMAINS ORGANIZED INTO CNTRL ZNS OR IF LCL
COOLING ALF WITH CNVCTV VORT MAX IS SUFFICIENT TO BREAK CAP. PDS OF TRW
EXPCTD THRU SHORT TERM WITH CHANCES TAPERING OFF IN THE EXTDD PD. ..04..
GAG 60/81/61/82 8464 PNC 65/82/65/82 4354 HBR 68/85/65/85 7464
SPS 69/88/68/89 6344 OKC 65/82/65/82 4354 DUA 70/86/70/84 3344
.OKC...FLASH FLOOD WATCH TNGT WRN OK ZNS 4>6..9>11..14>17..21>23..
33>38..44.
.TX...NONE.In the hours before
Local storm report, Jun 3, 8:10 PM CDT, 2 hours 18 minutes before
LOCAL STORM REPORT NATIONAL WEATHER SERVICE OKLAHOMA CITY OK 810 PM CDT SAT JUN 3 1995 TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS... DATE ....COUNTY LOCATION.... 753 PM IN HOLLIS OK 60 MPH WINDS 6/3/95 HARMON 800 PM IN HOLLIS OK 60-70 MPH WINDS 6/3/95 HARMON 800 PM SSW OF GOULD OK/TX TORNADO REPORTED ON THE 6/3/95 HARMON/HARDEMAN RED RIVER SSW OF GOULD PM
Local storm report, Jun 3, 8:45 PM CDT, 1 hour 43 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OKLAHOMA CITY OK
845 PM CDT SAT JUN 3 1995
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
DATE ....COUNTY LOCATION....
815 PM HOLLIS OK 65-75 MPH WINDS
6/3/95 HARMON CONTINUING...WIND DAMAGE
REPORTED
822 PM GRACEMONT OK 60+ MPH WINDS
6/3/95 CADDO
830 PM ELDORADO OK 1.00 INCH HAIL
6/3/95 JACKSON
800 PM 10 S GOULD OK 20 POWER LINES KNOCKED
6/3/95 HARMON DOWN ALONG SH 5 SOUTH OF
GOULD
820 PM 1.5 W COGAR OK 1.00 TO 1.25 INCH HAIL
6/3/95 CADDO
810 PM 9 E OF BINGER OK 1.75 INCH HAIL
6/3/95 CADDOLocal storm report, Jun 3, 8:53 PM CDT, 1 hour 35 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OKLAHOMA CITY OK
845 PM CDT SAT JUN 3 1995
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
DATE ....COUNTY LOCATION....
815 PM HOLLIS OK 65-75 MPH WINDS
6/3/95 HARMON CONTINUING...WIND DAMAGE
REPORTED
822 PM GRACEMONT OK 60+ MPH WINDS
6/3/95 CADDO
830 PM ELDORADO OK 1.00 INCH HAIL
6/3/95 JACKSON
800 PM 10 S GOULD OK 20 POWER LINES KNOCKED
6/3/95 HARMON DOWN ALONG SH 5 SOUTH OF
GOULD
820 PM 1.5 W COGAR OK 1.00 TO 1.25 INCH HAIL
6/3/95 CADDO
810 PM 9 E OF BINGER OK@ 1.75 INCH HAIL
6/3/95 CADDOLocal storm report, Jun 3, 10:00 PM CDT, 28 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OKLAHOMA CITY OK
1000 PM CDT SAT JUN 3 1995
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
DATE ....COUNTY LOCATION....
930 PM EL RENO OK 0.75 INCH HAIL
6/3/95 CANADIAN
945 PM ALTUS OK 60+ MPH WINDS
6/3/95 JACKSON
948 PM SW OF ALTUS OK 2.50 INCH HAIL SOUTH OF THE
6/3/95 JACKSON INTERSECTION OF US-62 AND
SH-6
953 PM W OF ALTUS OK 70 MPH WINDS AT
6/3/95 JACKSON INTERSECTION OF US-62 AND
SH-6
957 PM ALTUS OK 1.75 INCH HAIL
6/3/95 JACKSON
PMLocal storm report, Jun 3, 10:03 PM CDT, 25 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OKLAHOMA CITY OK
1000 PM CDT SAT JUN 3 1995
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
DATE ....COUNTY LOCATION....
930 PM EL RENO OK 0.75 INCH HAIL
6/3/95 CANADIAN
945 PM ALTUS OK 60+ MPH WINDS
6/3/95 JACKSON
948 PM SW OF ALTUS OK 2.50 INCH HAIL SOUTH OF THE
6/3/95 JACKSON INTERSECTION OF US-62 AND
SH-6
953 PM W OF ALTUS OK 70 MPH WINDSJ AT
6/3/95 JACKSON INTERSECTION OF US-62 AND
SH-6
957 PM ALTUS OK 1.75 INCH HAIL
6/3/95 JACKSON
PMLocal storm report, Jun 3, 10:28 PM CDT, 0 minutes before
LOCAL STORM REPORT NATIONAL WEATHER SERVICE OKLAHOMA CITY OK 1030 PM CDT SAT JUN 3 1995 TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS... DATE ....COUNTY LOCATION.... 920 PM HOLLIS OK ALL ROADS INTO HOLLIS 6/3/95 HARMON REPORTED FLOODED 1010 PM ALTUS AFB OK WIND GUST TO 82 MPH AND 6/3/95 JACKSON 1.25 INCH HAIL 1020 PM IN AND WEST OF ALTUS OK WATER COVERING MANY ROADS 6/3/95 JACKSON TO A DEPTH OF 6-8 INCHES PM
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:35 PM CDT | Tornado Warning | OUN | Hardeman | 40 min |
| Jun 3, 11:00 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 45 min |
| Jun 3, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 48 min |
| Jun 4, 2:37 AM CDT | Flash Flood Warning | OUN | Hardeman | 3 hr |
| Jun 4, 9:35 AM CDT | Severe Thunderstorm Warning | OUN | Knox | 40 min |
| Jun 4, 9:52 AM CDT | Severe Thunderstorm Warning | OUN | Foard | 53 min |
| Jun 4, 10:17 AM CDT | Severe Thunderstorm Warning | OUN | Knox | 58 min |
| Jun 4, 10:25 AM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 65 min |
| Jun 4, 10:54 AM CDT | Severe Thunderstorm Warning | OUN | Baylor, Wilbarger | 66 min |
| Jun 4, 12:10 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 50 min |
| Jun 4, 12:15 PM CDT | Flash Flood Warning | OUN | Hardeman | 3 hr |
| Jun 4, 1:00 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 45 min |
| Jun 4, 1:45 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 45 min |
| Jun 4, 2:30 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 45 min |
| Jun 4, 2:34 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Knox | 41 min |
| Jun 4, 2:50 PM CDT | Flash Flood Warning | OUN | Wilbarger | 3 hr |
| Jun 4, 3:08 PM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 37 min |
| Jun 4, 3:30 PM CDT | Severe Thunderstorm Warning | OUN | Baylor | 45 min |
| Jun 4, 3:35 PM CDT | Flash Flood Warning | OUN | Hardeman | 3 hr |
| Jun 4, 3:40 PM CDT | Severe Thunderstorm Warning | OUN | Wichita | 65 min |
| Jun 4, 4:13 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Wilbarger | 47 min |
| Jun 4, 4:39 PM CDT | Tornado Warning | OUN | Wichita | 36 min |
| Jun 4, 5:11 PM CDT | Severe Thunderstorm Warning | OUN | Wichita | 64 min |
| Jun 4, 5:17 PM CDT | Flash Flood Warning | OUN | Foard | 3 hr |
| Jun 4, 6:35 PM CDT | Flash Flood Warning | OUN | Hardeman, Wilbarger | 3 hr |
Nearby
Tornado Warnings in Texas, 1995Every tornado warning in 1995Tornadoes in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.